[B1] T.F. Banchoff, Tightly embedded 2-dimensional polyhedral
       manifolds, Amer. J. Math. 87 (1965) 462-472.
The author gives substantial tight embeddings of piecewise-linear surfaces for any n bigger than 2, and he gives a bound in terms of the Euler characteristic on the highest dimension for a substantial tight embedding of a given surface. The paper includes several explicit examples.

[Left] Bibliography

[TOC] [Index] [Glossary] [Mail] [Help]

10/12/94 dpvc@geom.umn.edu -- The Geometry Center